A note on recurrence relations for the product moments of order statistics
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- P. Thomas & Philip Samuel, 2008. "Recurrence relations for the moments of order statistics from a beta distribution," Statistical Papers, Springer, vol. 49(1), pages 139-146, March.
- Samuel, P. & Thomas, P. Y., 1998. "Modified expression for a recurrence relation on the product moments of order statistics," Statistics & Probability Letters, Elsevier, vol. 37(1), pages 89-95, January.
More about this item
KeywordsRecurrence relations for order statistics;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:29:y:1996:i:3:p:245-249. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description .
We have no references for this item. You can help adding them by using this form .